i drank a small amount of red bull on friday. after almost four or five hours only i breast fed her... but from saturday night she started geting rashes and small flat swelling all over her body.. is it because i drank red bull. and if yes now wat do i do... to clear my breast milk... she cannot take any other supplemrnt milk becuse she is intolerant to all. she vomits after taking it.. so pls tel me wat to do?
yes I am sure it si out of your system by now but drink lots of water and she will need to see a dr. Red bull is not for children or babies and she drank it also! That is to much caffine for an infant. It can kill kids and give them heart trouble! A 3rd grader passed out at my kids school cuz his mom gave it to him in his lunch. He was in the hospital for over a week to monitor his heart and blood pressure. He was healthy before and after that!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.